# SDR AWXA0002198

- Difficulty date: August 28, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516308
- Part serial: NSN
- Condition: Cracked
- Location: Bs243rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Frame BS 243 RT WL 190 crackedC: Repaired per 737-200 SRM 51-40-4 fig 1
